Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pregnant with twins. Having stomach pain and diarrhea. Pain under the ribs. Should I be worried?

Hi, I am almost 33 weeks pregnant with twins and have been having a lot of stomach pain and diarrhea the last three days. I am wondering if this should be a concern to me. Also, a few hours ago, I started to get a lot of pain in whatever organ is under my ribs on the back left side- a kidney? Liver? Its a somewhat sharp pain and I don t know what it is!
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response


Twins can cause this type of pain under ribs due to pressure

As you are having diarrhoea , you might be having amoebiasis.

Get an ultrasound done

For loose motions take rice , curd and banana in diet

Drink lot of water and electrolytes.

It is better to consult your doctor for diarrhoea as you might require IV fluids sometimes due to dehydration

Best wishes
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor